Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.50
pages 27-38

Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Краткое описание

The problem is considered of synthesis of optimal controller for an object whose motion is defined by a periodic system of difference equations. The algorithm presented allows us to solve the problem in the case of singular matrix of controls of quadratic form in the functional being optimized.


Articles with similar content:

The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov
The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev